MathSciNet Relay Station
MathSciNet bibliographic data
MR2260859 35K57 (35K20 65M06)
Salkuyeh, Davod Khojasteh On the finite difference approximation to the convection-diffusion equation. Appl. Math. Comput. 179 (2006), no. 1, 79–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement